# SDR I5EA2021031300006

- Difficulty date: March 13, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N917XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32917
- Aircraft time: 49,961 hours, 22,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 55154
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1676 EMERGENCY POWER SUPPLY HAS CORRODED PINS.. REPLACED M1676 EMERGENCY POWER SUPPLY AND PERFORMED SATISFACTORY OPS CHECK IAW B-737-800 AMM 33-51-06
